# SDR IPXA09B55847

- Difficulty date: April 25, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Panel
- Part number: 491B1220000049
- Condition: Worn
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D NR 4 ENG - RT C-DUCT LWR FWD LATCH ACCESS PANEL FWD AND AFT EDGE WORN.  NR 4 ENG RT C-DUCT LOWER FWD LATCH ACCESS PANEL FWD AND AFT EDGE REPAIRED AS PER UPS EO NO B747-7830-33315-A AND CMM 78-32-09 REPAIR 005.  MATERIAL 17-7PH 0.085" AS REPAIR DOUBLER ON FWD EDGE. 17-7PH 0.032" AS REPAIR DOUBLER ON AFT EDGE WITH REPAIR SIZE H5" X 9.75" FWD AREA & 1.25" X 9.75" AFT AREA.
